# SDR ZZDA2010005

- Difficulty date: January 7, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N240AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge Pin
- Condition: Bent
- Location: Slide Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE PIN BENT ON L1 DOOR SLIDE LATCH ASSEMBLY.  REMOVED AND REPLACED L1 SLIDE LATCH ASSEMBLY.  REF AMM 25-66.
